# SDR SWAA2021081790286

- Difficulty date: June 4, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FCB BS400 - BS420 RBL22 WL157. / REMOVED; FABRICATED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT FCB BS. 400-BS 420 RBL 22; W.L. 157 ITEM # BAC 1496-444 #7075T62 LOT #1435481-1 IAW SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG #143A7501; SRM 51-20-01-0G-0 STEP 5; SOPM 20-41-02 STEP 3.; DWG #143A7500 57319U 05-10-20
